A class of spaces lacking normal structure
Compositio Mathematica, Volume 25 (1972) no. 3, p. 233-236
@article{CM_1972__25_3_233_0,
     author = {Bynum, W. L.},
     title = {A class of spaces lacking normal structure},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     pages = {233-236},
     zbl = {0244.46012},
     mrnumber = {318840},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_3_233_0}
}
Bynum, W. L. A class of spaces lacking normal structure. Compositio Mathematica, Volume 25 (1972) no. 3, pp. 233-236. http://www.numdam.org/item/CM_1972__25_3_233_0/

L.P. Belluce, W.A. Kirk And E.F. Steiner [1] Normal structure in Banach spaces, Pacific J. Math. 26 (1968), 433-440. | MR 233178 | Zbl 0164.15001

M.S. Brodskii And D.P. Mil'Man [2] On the center of a convex set, Dokl. Akad. Nauk. SSSR N.S. 59 (1948), 837-840. | MR 24073 | Zbl 0030.39603

J.A. Clarkson [3] Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. | JFM 62.0460.04 | MR 1501880 | Zbl 0015.35604

M.M. Day [4] Uniform convexity in factor and conjugate spaces, Annals of Math. 45 (1944), 375-385. | MR 10779 | Zbl 0063.01058

K. Goebel [5] Convexity of balls and fixed point theorems for mappings with nonexpansive square, Compositio Math. 22 (1970), 269-274. | Numdam | MR 273477 | Zbl 0202.12802

J.P. Gossez And E. Lami Dozo [6] Structure normale et base de Schauder, Bull. de l'Acad. Royale de Belgique (5e Ser.) 55 (1969), 673-681. | MR 256136 | Zbl 0192.46903

R.C. James [7] Uniformly non-square Banach spaces, Annals of Math. 80 (1964), 542-550. | MR 173932 | Zbl 0132.08902

V. Zizler [8] Some notes on various rotundity and smoothness properties of separable Banach spaces, Comment. Math. Univ. Carolinae 10 (1969), 195-206. | MR 246095 | Zbl 0177.40702